Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Is it still typhoid ?

Dear doctor, i am very sick. i dont know what is wrong, i am feeling bad in the stomach. i am having fatigue, nausea, dizziness and i keep belching and passing gas with mid headaches. I have been treated for malaria and typhoid fever sometime ago. but i dont know what its is now. anytime i stool, after stooling and i stand up, i feel very exhausted and dizzy. but there has been no rise in temperature recorded. pls what can it be?
Asked On : Tue, 19 Apr 2011
Answers:  3 Views:  719
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Lisa;
welcome to HealthcareMagic
Fatigue & tiredness or weakness does occur when you have suffered fever like typhoid & malaria as they make you exhausted.Also you need to take anti-malarial for malaria & antibiotic for typhoid which cause drug induced gastritis and generalised weakness.The dizziness you get after standing up from the toilet seat is due to postural hypotension.Please take enough water also add electrolyte powder to it ;you will feel better.As for nausea;vomiting you can ask your doctor to prescribe antacid & anti emetic.
Hope this answer is helpful to you.
Answered: Tue, 19 Apr 2011
I find this answer helpful
  User's Response
Dear Doctor Shainaz, i sent you an email pls look at it and reply
Answered: Mon, 25 Apr 2011
  User's Response
hello dear
do repeat test for typhoid.if it become positive then take proper treatmement under the supervision of your cunsultant......
Answered: Mon, 25 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor